# SDR AALA202110041974

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 20,073 hours, 9,386 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 2078302
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN PRESSURE SYSTEM 1 AND 2 FAULT UNABLE TO CONTROL PRESSURIZATION WITH MANUAL. REPLACED OUTFLOW VALVE MANUAL MOTOR (10HL-50) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-31-51.
